# SDR 2001F00495

- Difficulty date: August 23, 2001
- Submitted: October 30, 2001
- Operation: Air carrier
- Aircraft: N222NE
- Make and model: Saab 340B
- Aircraft serial: 340B222
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3518 - CREW REPORTED THE FLOOR PROXIMITY EMERGENCY LIGHT AT SEAT 7BC TO BE INOPERATIVE.  MAINTENANCE COULD NOT DUPLICATE DISCREPANCY.  OPERATIONAL CHECK WAS GOOD IAW ATR MM AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
